Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Properties of extremals in optimal control problems with state constraints
 
 
Title: Properties of extremals in optimal control problems with state constraints
Author: Arutyunov, A. V.
Karamzin, D. Yu.
Appeared in: Differential equations
Paging: Volume 52 (2016) nr. 11 pages 1411-1422
Year: 2016
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands